UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Fourier multipliers  Fueter's theorem  Monogenic functions  Slice hyperholomorphic functions  
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions  
The H∞ functional calculus based on the S-spectrum for quaternionic operators and for n-tuples of noncommuting operators Journal article
Journal of Functional Analysis, 2016,Volume: 271,Issue: 6,Page: 1544-1584
Authors:  Daniel Alpay;  Fabrizio Colombo;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:15 TC[Scopus]:16 | Submit date:2019/02/11
H∞ Functional Calculus  N-tuples Of Noncommuting Operators  Quaternionic Operators  S-spectrum